Struktur und Eigenschaften mehrfach monotoner Folgen

Th. Kaluza

Mathematische Zeitschrift (1927)

  • Volume: 26, page 345-364
  • ISSN: 0025-5874; 1432-1823

How to cite


Kaluza, Th.. "Struktur und Eigenschaften mehrfach monotoner Folgen." Mathematische Zeitschrift 26 (1927): 345-364. <>.

author = {Kaluza, Th.},
journal = {Mathematische Zeitschrift},
pages = {345-364},
title = {Struktur und Eigenschaften mehrfach monotoner Folgen},
url = {},
volume = {26},
year = {1927},

AU - Kaluza, Th.
TI - Struktur und Eigenschaften mehrfach monotoner Folgen
JO - Mathematische Zeitschrift
PY - 1927
VL - 26
SP - 345
EP - 364
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.